# SDR CHQA000432

- Difficulty date: January 15, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N276
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 8,292 hours, 6,634 cycles
- Engine time: 3,441 hours, 3,129 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Indication
- Location: Lav Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT OF DFW AT 500 FT AGL, GOT LAV SMOKE WARNING ON EICAS.  FLIGHT ATTENDANT VERIFIED NO SMOKE OR ODOR.  EICAS MSG CLEARED AFTER 2 MINUTES.  CLEANED LAV SMOKE DETECTOR.  THE SAME PROBLEM OCCURRED THREE TIMES AGAIN OF IND ON 1/15, CMH ON 1/16, AND CMH ON 1/17.  THE LAV SMOKE DETECTOR AND PANEL WAS REPLACED.  THE FINAL FIX WAS REPLACEMENT OF NR 2 ENGINE DUE TO SUSPECTED CAUSE OF FALSE SMOKE WARNING.  NO FURTHER PROBLEMS REPORTED.
